English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Enhanced superdiffusion and finite velocity of Levy flights

Zaburdaev, V., & Chukbar, K. (2002). Enhanced superdiffusion and finite velocity of Levy flights. Journal of Experimental and Theoretical Physics, 94(2), 252-259. doi:10.1134/1.1458474.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zaburdaev, Vasily1, 2, Author              
Chukbar, KV2, Author
Affiliations:
1External Organizations, ou_persistent22              
2National Research Centre - Kurchatov Institute, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: A fractional differential equation is derived that describes the transformation of a stochastic transport from fast spreading ((x) over bar proportional to t (alpha), alpha > 1) to a pseudowave regime (alpha = 1) due to the finiteness of the velocities of individual particles. Qualitative features of the new regime are discussed. (C) 2002 MAIK "Nauka / Interperiodica".

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: 000174229600006
DOI: 10.1134/1.1458474
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Experimental and Theoretical Physics
  Other : J. Exp. Theor. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: American Institute of Physics
Pages: - Volume / Issue: 94 (2) Sequence Number: - Start / End Page: 252 - 259 Identifier: ISSN: 1063-7761
CoNE: https://pure.mpg.de/cone/journals/resource/954926954827